# SDR SWIA200616352

- Difficulty date: February 26, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 8,769 hours, 6,784 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1801A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,880 hours, 3,864 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE DURING TAXI-OUT.  REPLACED RIGHT BPSU IAW 27-50-10.  RIGGED FLAPS AND ACTUATORS IAW AMM 27-54-00.  OPERATIONAL CHECK GOOD.
